# SDR DALA2023081506650

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N326DN
- Make and model: Airbus A321-211
- Aircraft serial: 7845
- Aircraft time: 18,575 hours, 8,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC. FR 67 TO FR 68 R/H AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR LOC. ON LOWER SILL FRAME 67 TO FRAME 68 RH SIDE AS PER A321 SRM 53-41-14-300-001 FIGURE 001 SHEET 3PRINCIPLE 5, TOOK MEASURE OF CORROSION ARE: P1 L=1.118 INCH, W= 0.668, P2 L=0.943 INCH, W=0.756INCH TOOL USED CALIPER P/N:500-197, S /N: A21143423, DUE DATE:13NOV23 RII INSPECTION COMPLETE 2304886 (AE388QC) JOB COMPLETE. (LP# 2917649)
